# SDR REXA200900098

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 20,117 hours, 17,654 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO IN CRUISE.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH H6I PER AMOC DATED MARCH 27 AND PA AD27-052C.  REMOVED AND REPLACED FLAP PDU PER AMM 27-50-00.
